# SDR FDEA202301310193

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 75,696 hours, 18,181 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Longeron
- Part number: 1D0554T
- Condition: Corroded
- Component: Longeron
- Component part number: 1D0554T
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BULGING AND RIVET HEADS MISSING 5' FORWARD OF BEACON.  REPAIRED SKIN AND LONGERON 50R PER EA # 1-5310-T0372774.
